# SDR ZW0A0100601

- Difficulty date: April 19, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 41,695 hours, 9,327 cycles
- Engine: Pwa PW4060
- Engine time: 30,910 hours, 6,633 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, F

## Discrepancy

DURING ENGINE START GROUND CREW REPORTED RT ENGINE FIRE.  CREW SHUT DOWN THE ENGINE AND FIRED BOTH FIRE EXTINGUISHING BOTTLES.  ENGINE STARTER REPORTED TO HAVE FAILED RELEASING OIL WHICH CAUGHT ON FIRE, CAUSING CONSIDERABLE DAMAGE TO THE ENGINE AND COWL.  CHECK-C 1-17-01 LAX.
